# SDR IPXA2M75284

- Difficulty date: August 30, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28891
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E SKIN IS CRACKED AT NR 13 SLAT TRACK CUT-OUT.     REPAIRED RT WING FIXED L/E SLAT NR 13 SLAT TRACK CUT OUT REF SRM 57- 40-02, REPAIR 7, FIG 201.
